# SDR SWAA2012121010458

- Difficulty date: November 14, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 43,874 hours, 25,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6546815
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMP FLOOR TRACK STA 793-818 CORROSION AT FASTENER HOLES RBL 14.  REMOVED AND REPLACED TRACK IAW SRM.
